# SDR IPXA2019122085176

- Difficulty date: December 18, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N615UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64261
- Aircraft time: 2,314 hours, 342 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Condition: Faulted
- Location: Fire
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AMOMENTARY "MD DET MID 31" STATUS MSG.NO STATUS OR ACTIVE MESSAGE UPON ARRIVAL. PERFORMED FIRE DETECTION TEST IAW AMM 26-10-00. TEST PASSED, NO FURTHER ACTION REQ.
